# SDR Y2PA20120916042

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON20
- Aircraft serial: 298
- Aircraft time: 19,808 hours, 15,732 cycles
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT THE LT MLG "GREEN SAFE" LIGHT EXTINGUISHED AT 500' AGL, SHORT FINAL.  A MISSED APPROACH WAS EXECUTED.  LANDING GEAR WAS CYCLED AND LOWERED WITH PROCEDURE "A".  OPERATIONS WAS INFORMED AND DECISION WAS MADE.  EMERGENCY DECLARED WITH APPROACH FOR FIRE TRUCK.  LANDING WAS UNEVENTFUL.  MX R & R THE LIGHT BULB ON THE LANDING GEAR INDICATOR.  PERFORMED AN OPS CHECK OF LANDING GEAR SYSTEM.  SYS OPS CHECKS GOOD IAW MM 32-10-0.
